# SDR DL72E001760

- Difficulty date: September 11, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- Aircraft time: 70,412 hours, 42,439 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Gyro
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTS ATTITUDE GYRO FAILS IN TURNS THAT EXCEED 10 DEG OF BANK.  REPLACED NR 1 VG AND CAPTS ADI TEST OK PER MM 34-22-21.
